A 46-year-old female asked:
Disclaimer

I had a colonoscopy Thursday and flew to Turkey Friday. I am still very light headed, dizzy and sleepy. Could I have low sodium or glucose levels?

1 doctor answer
Dr. Gurmukh Singh
48 years experience in Pathology
Dehydration: It is more likely that you are dehydrated. Drink enough water so that your urine is colorless. You may take a sports drink like Gatorade. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.
Answered on Jun 25, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Cornelius Oleary
18 years experience in Urgent Care
See a physician: Have someone take you to see a physician. If you feel it is an emergency and you cannot take yourself to the doctor call 911. Good luck.
A 43-year-old male asked:
Dr. Odell Still
29 years experience in Family Medicine
Hello ER!: Those type of symptoms should not be ignored! head injuries are a very serious problem at times- just ask hillary clinton! all joking aside, i would h ... Read More
3
3 thanks
A 30-year-old female asked:
Dr. John Rhoades
47 years experience in Family Medicine
Recheck with DR: I would suggest a recheck with the DR, either the OB or Neurology if possible. The HA, sleepy, tired is concerning, but the dizziness is the symptom t ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Howard Feinberg
36 years experience in Rheumatology
Unusual for this med: The main side effect from Colchicine is diarrhea. This can be followed by the development of anemia. The side effects you are describing are not the ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month